MathSciNet Relay Station
MathSciNet bibliographic data
MR1405361 49J10 (49J45)
Tamanini, Italo; Congedo, Giuseppe Optimal segmentation of unbounded functions. Rend. Sem. Mat. Univ. Padova 95 (1996), 153–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement